# SDR IPXA2020072218062

- Difficulty date: July 6, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  LT NOSE GEAR TRUNNION FITTING WAS CRACKED AT BS 582.5, Z-114 AND X 24.  REPAIRED CRACKED LT NOSE GEAR TRUNNION FITTING IAW SRM 53-10-14, REPAIR 2, FIG 202.  MAJOR.
